# SDR SWAA2022022816662

- Difficulty date: December 11, 2018
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N7854B
- Make and model: Boeing 737-71B
- Aircraft serial: 29372
- Aircraft time: 34,634 hours, 23,605 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Lwr Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PANEL 193AL HAS A DELAMINATED DENT ON THE INNER SKIN (CORE AREA) / PANEL 193AL WITH A DELAMINATED DENT ON THE INNER SKIN (CORE AREA) WAS REPAIRED PER SWA EA# 1-753-33814 REV IR DATED 19-DEC-2018 AND ATS ER# 18-06032 REV IR DATED 19-DEC-2018
